# SDR AWXA200100672

- Difficulty date: December 27, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,528 hours, 47,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - EMERGENCY PATH LIGHT ASSEMBLY MISSING SEAT ROW 12 LT SIDE.  MAINTENANCE REPLACED LIGHT ASSEMBLY AT SEAT ROW 12 LT SIDE, FUNCTIONAL CHECK WAS GOOD.
